# SDR SWAA012671

- Difficulty date: September 27, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 48,772 hours, 43,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE PER MM.
